# SDR HALA2018121700661

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 37,457 hours, 6,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Punctured
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 CANOE FAIRING HAS A PUNCTURE ON BOTTOM. INSTALLED PERMANENT REPAIR IAW SRM 57-56-00-300. A/C OK FOR SERVICE.
